# SDR DALA2017102007667

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON BARREL NUT HOLE UPPER SURFACE NR 28 AT RT HORIZONTAL STABILIZER CENTER BOX SKIN.  BARREL NUT HOLE NR 28 WAS REPAIRED IAW ETI-17-17-195 REV. 1 AND ERA 562347-14.
